# SDR USAA2009052791292

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 29,214 hours, 10,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2938
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,214 hours, 10,577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8550957 - FLT 987-PHL - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
